Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 77, NWS Topeka, KS

May 29, 20134 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 29, 2013, 9:11 PM CDT for 4 counties in Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2013, 9:11 PM CDT (02:11 UTC)
Expired
May 29, 2013, 9:45 PM CDT
In force
34 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coffey County, KS, Lyon County, KS, Morris County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 78 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
786 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WUUS53 KTOP 300211
SVRTOP
KSC031-111-127-139-300245-
/O.NEW.KTOP.SV.W.0077.130530T0211Z-130530T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
911 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COFFEY COUNTY IN EAST CENTRAL KANSAS...
  LYON COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 908 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 8 MILES SOUTHWEST OF DUNLAP TO 7 MILES
  SOUTHWEST OF NEOSHO FALLS...AND MOVING NORTH AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  EMPORIA...COUNCIL GROVE...BURLINGTON...DUNLAP...AMERICUS...LE
  ROY...HARTFORD...NEOSHO RAPIDS...JOHN REDMOND RESERVOIR...NEW
  STRAWN...BUSHONG...LEBO...ALLEN...READING...ADMIRE...BETO
  JUNCTION...MELVERN LAKE...OLIVET AND WAVERLY.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 145.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 3817 9597 3817 9632 3820 9636 3852 9636
      3853 9657 3877 9645 3844 9551 3805 9552
      3804 9596
TIME...MOT...LOC 0210Z 200DEG 52KT 3852 9645 3796 9563

HAIL...<.75IN
WIND...60MPH

$$

GARGAN
2 follow-up statements
589 
WWUS53 KTOP 300240
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
940 PM CDT WED MAY 29 2013

KSC127-300249-
/O.CAN.KTOP.SV.W.0077.000000T0000Z-130530T0245Z/
MORRIS-
940 PM CDT WED MAY 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRIS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS 
THE WARNED AREA.

LAT...LON 3817 9597 3817 9632 3820 9636 3846 9636
      3864 9608 3844 9551 3805 9552 3804 9595
TIME...MOT...LOC 0239Z 200DEG 52KT 3870 9641 3814 9559

$$

KSC031-111-139-300245-
/O.CON.KTOP.SV.W.0077.000000T0000Z-130530T0245Z/
OSAGE-LYON-COFFEY-
940 PM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COFFEY...LYON
AND SOUTHERN OSAGE COUNTIES UNTIL 945 PM CDT...

AT 934 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM COUNCIL GROVE TO LE ROY...AND MOVING NORTH AT 40
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEBO...READING...BETO JUNCTION...MELVERN LAKE...OLIVET AND WAVERLY.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 145.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3817 9597 3817 9632 3820 9636 3846 9636
      3864 9608 3844 9551 3805 9552 3804 9595
TIME...MOT...LOC 0239Z 200DEG 52KT 3870 9641 3814 9559

HAIL...<.75IN
WIND...60MPH

$$

GARGAN
306 
WWUS53 KTOP 300242
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
942 PM CDT WED MAY 29 2013

KSC031-111-139-300251-
/O.EXP.KTOP.SV.W.0077.000000T0000Z-130530T0245Z/
OSAGE-LYON-COFFEY-
942 PM CDT WED MAY 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR COFFEY...LYON AND SOUTHERN
OSAGE COUNTIES WILL EXPIRE AT 945 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3817 9597 3817 9632 3820 9636 3846 9636
      3864 9608 3844 9551 3805 9552 3804 9595
TIME...MOT...LOC 0241Z 200DEG 52KT 3873 9640 3817 9558

$$

GARGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:17 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 29, 7:17 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
717 PM CDT WED MAY 29 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 309 PM CDT WED MAY 29 2013

FOCUS ON EVOLUTION OF SEVERE STORMS TONIGHT AND FLOODING THREAT.

STRONG SHORT WAVE TROUGH NOW MOVING INTO THE PLAINS HELPING TO
DEEPEN THE SFC LOW ACROSS WESTERN KS. GUSTY SOUTH WINDS WILL PERSIST
AS A 60KT LLJ DEVELOPS AFTER 00Z. LARGE CLUSTER OF SEVERE STORMS
ALREADY DEVELOPING WILL CONGEAL INTO A LINE AND MOVE INTO THE CWA
AFTER 00Z. ADDITIONAL STORMS MAY DEVELOP WITHIN ZONE OF ASCENT/WAA
NEAR THE NEBRASKA BORDER LATE THIS AFTERNOON. WILL HAVE TO WATCH
BOTH SCENARIOS SINCE LL SHEAR WILL BE INCREASING AOA 20KTS MOST
AREAS THIS EVENING/TONIGHT AND 6KM SHEAR OF 40KTS WILL BE COMMON
ACROSS MUCH OF THE CWA. EXPECT SUPERCELL STRUCTURES EMBEDDED WITHIN
LINES TONIGHT. ALL HAZARDS INCLUDING LARGE HAIL...DAMAGING WINDS AND
TORNADOES WILL AGAIN BE POSSIBLE. ALSO CONCERNED ABOUT THE POTENTIAL
FOR ANOTHER PROLONGED PERIOD OF HEAVY RAINS IF A COMPLEX DEVELOPS
AND MOVES SOUTHEAST ACROSS THE AREA SO HAVE ISSUED A FLASH FLOOD
WATCH FOR NORTHERN THIRD ANTICIPATING MORE HEAVY RAINS WILL CAUSE
FLOODING IN AREAS ALREADY SATURATED.

ON THURS...MID LEVEL TROUGH AXIS WILL SWEEP THROUGH PERHAPS ALLOWING
A BRIEF BREAK IN THE SEVERE WEATHER THROUGH MID AFTERNOON. MORNING
CONVECTION IS EXPECTED TO LINGER BUT BY LATER AFTERNOON IT APPEARS
THAT ANOTHER SFC BOUNDARY COULD END UP IN THE CWA SOMEWHERE AND BE
THE FOCUS FOR ADDITIONAL SEVERE STORMS BY LATE DAY. UPPER JET WILL
INCREASE SO DEEP SHEAR WILL BE STRONGER THU IT APPEARS ANOTHER RISK
FOR TORNADOES...HAIL...DAMAGING WINDS EXISTS FOR OUR AREA THURS PM.
WISH THERE WAS BETTER NEWS BUT THAT IS THE WAY IT LOOKS AT THIS
POINT.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 309 PM CDT WED MAY 29 2013

SHORT RANGE MODELS CONSISTENT IN HANGING UP DRYLINE ACROSS CENTRAL
KANSAS THURSDAY NIGHT...AND AFTERNOON AND EVENING CONVECTION FORMING
INTO A POTENTIALLY SEVERE MCS THAT TRAVERSES EASTERN KS OVERNIGHT.
ALONG WITH SEVERE WEATHER...MORE HEAVY RAIN WILL BE POSSIBLE AND
ANOTHER FLASH FLOOD WATCH COULD BE NEEDED OVERNIGHT.  ON
FRIDAY...REMNANT OF SAID MCS COULD BE EXITING NORTHEAST KS DURING
THE MORNING...AND THEN COMBINATION OF OUTFLOW BOUNDARY WITH FRONT
SETS UP OVER OVER EC KS FOR THE AFTERNOON.  BEST CHANCE OF AFTERNOON
CONVECTION WOULD BE ALONG AND SOUTHEAST OF THE KANSAS
TURNPIKE...WITH SEVERE WEATHER STILL POSSIBLE IN THAT AREA ON
FRIDAY.

PRECIP ALONG/AHEAD OF FRONTAL BAND EXPECTED TO EXIT EC KS FRIDAY
EVENING AND THEN CONTINUE PUSHING AWAY FROM THE AREA ON SATURDAY
WITH A REINFORCING COLD FRONT SWEEPING THROUGH.  THEN DRY CONDITIONS
SHOULD PREVAIL THROUGH THE WEEKEND INTO MONDAY AS A SURFACE HIGH
PRESSURE RIDGE SLIDES EAST ACROSS THE AREA.

NEXT CHANCE OF CONVECTION WOULD APPEAR TO BE MONDAY NIGHT IN WARM
ADVECTION AHEAD OF A WEAK MID-LEVEL TROUGH IN NEARLY ZONAL FLOW
ALOFT.  THIS FLOW RESULTS IN AN INVERTED SURFACE TROUGH ACROSS KS...
AND THIS INTERACTING WITH WEAK UPPER-LEVEL WAVES...WILL PRODUCE
OFF AND ON CHANCES FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT
THROUGH WEDNESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 709 PM CDT WED MAY 29 2013

PREVAILING CIGS WILL LOWER TO MVFR THIS EVENING AND PERSIST
THROUGH THE NIGHT. TEMPO SHOWERS AND THUNDERSTORMS IN KMHK WILL
CONTINUE MAINLY THRU 03Z THEN BECOME MORE ISOLATED WHILE CONVECTION
EXPECTED TO BE MOST CONCENTRATED IN THE 02Z-06Z TIME FRAME AT
KTOP/KFOE. MVFR CIGS SHOULD LIFT TO VFR ALL SITES BY 13Z.
CONFIDENCE ON TIMING OF CONVECTION BEYOND 13Z REMAINS TOO LOW TO
INCLUDE IN TERMINAL FSCT AT THIS TIME.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KSZ008>012-
020>024-034.

&&

SHORT TERM...OMITT
LONG TERM...GDP
AVIATION...63
Hazardous weather outlook, May 29, 3:55 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
355 PM CDT WED MAY 29 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-302100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
355 PM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A CHANCE FOR SEVERE WEATHER COMES WILL EXIST THIS EVENING AND
OVERNIGHT. STORMS ARE EXPECTED TO DEVELOP OVER CENTRAL AND WESTERN
KANSAS AND MOVE NORTHEAST WITH TIME. LARGE HAIL AND DAMAGING WINDS
ARE POSSIBLE WITH THESE STORMS...AND ISOLATED TORNADOES CANNOT BE
RULED OUT. HEAVY RAINFALL MAY BRING LOCALIZED FLOODING
TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES CONTINUE THURSDAY AND INTO FRIDAY. THESE
STORMS ALSO HAVE THE POTENTIAL TO BE SEVERE...WITH THE THREAT
DIMINISHING AND SHIFTING SOUTH AND EAST THROUGH EARLY SATURDAY.
THE THREAT FOR HEAVY RAINFALL AND FLOODING WILL ALSO CONTINUE.
STAY TUNED FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS EVENING AND ARE ENCOURAGED TO
REPORT ANY SEVERE WEATHER INCLUDING LARGE HAIL...STRONG WIND GUSTS
AND DAMAGE...AND ANY TORNADO ACTIVITY.

In the hours before

Local storm report, May 29, 4:51 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
451 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     NON-TSTM WND DMG CULVER                  38.97N 97.76W
05/29/2013                   OTTAWA             KS   EMERGENCY MNGR

            REPORT OF SEVERAL TREES BLOWN DOWN

&&

BYRNE
Local storm report, May 29, 5:09 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
509 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     6 N WELLS               39.22N 97.55W
05/29/2013  E60 MPH          OTTAWA             KS   TRAINED SPOTTER

&&

GARGAN
Special weather statement, May 29, 5:31 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
531 PM CDT WED MAY 29 2013

KSZ008-009-020>022-035-036-292300-
CLAY-CLOUD-DICKINSON-GEARY-REPUBLIC-RILEY-WASHINGTON-
531 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RILEY...SOUTHEASTERN
REPUBLIC...CLAY...NORTHEASTERN CLOUD...NORTH CENTRAL DICKINSON...
NORTHWESTERN GEARY AND SOUTHERN WASHINGTON COUNTIES...

THROUGH 600 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 40 MPH ACROSS PORTIONS OF WESTERN RILEY...SOUTHEASTERN
REPUBLIC...CLAY...NORTHEASTERN CLOUD...NORTH CENTRAL DICKINSON...
NORTHWESTERN GEARY AND SOUTHERN WASHINGTON COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING
STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE VINING...CLIFTON...WAKEFIELD...MILFORD LAKE...AGENDA...
GREEN...MILFORD...PALMER...LINN...LEONARDVILLE...RILEY AND RANDOLPH.

A TORNADO WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3966 9683 3960 9680 3957 9681 3957 9679
      3943 9672 3942 9673 3941 9671 3940 9672
      3937 9669 3928 9665 3895 9711 3939 9722
      3957 9763 3985 9730
TIME...MOT...LOC 2231Z 229DEG 36KT 3960 9751 3943 9713
          3915 9711

$$ PHILLIPS
Local storm report, May 29, 7:11 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
711 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     CULVER                  38.97N 97.76W
05/29/2013                   OTTAWA             KS   EMERGENCY MNGR

            REPORT OF SEVERAL TREES BLOWN DOWN

&&

BYRNE
Local storm report, May 29, 8:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
843 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HEAVY RAIN       6 NE TALMAGE            39.09N 97.18W
05/29/2013  M1.60 INCH       DICKINSON          KS   TRAINED SPOTTER

            2 HOUR TOTAL SINCE 530 PM.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:52 PM CDTSpecial Weather StatementTOPRepublic38 min
May 29, 10:31 PM CDTSpecial Weather StatementTOPClay, Cloud, Republic, Washington29 min
May 30, 7:26 AM CDTRiver Flood WarningTOPNemaha7 hr
May 30, 7:33 AM CDTAreal Flood AdvisoryTOPOttawa117 min
May 30, 5:06 PM CDTSpecial Weather StatementTOPCloud24 min
May 30, 5:30 PM CDTSpecial Weather StatementTOPCloud30 min
May 30, 6:33 PM CDTSpecial Weather StatementTOPGeary27 min
May 30, 6:59 PM CDTSpecial Weather StatementTOPRiley31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.